I'm sorry about your situation. Each trial has been approved to take place with very specific criteria. I found that Dr. West is a trial investigator on this trial perhaps he'll have some insight.
Best of luck,
I agree with the interpretation that it does not make much sense to attribute the elevated liver function tests to the XALKORI (crizotinib) if they were getting better after the study drug was discontinued. It sounds far more likely that the study drug AT13387 is the leading culprit for causing this problem.
Because it is possible to continue to take XALKORI outside of a trial, I agree that this makes good sense if it is not the likely cause of the lab abnormalities. Your oncologist can address that possibility.
Dr. Howard (Jack) West
Associate Clinical Professor
City of Hope Cancer Center
Founder & President
Global Resource for Advancing
In making decisions about what next steps to take make clear your concerns about being on and off xalkori. It may be that you'll move back onto it to give it the chance it needs to show whether or not it will work.
Let us know how the appointment goes. Best of luck!